# SDR NSVA2009018

- Difficulty date: April 17, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N203CJ
- Make and model: Saab 340B
- Aircraft serial: 203
- Aircraft time: 37,408 hours, 44,412 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Receptacle
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE AND A FLASH THAT RESEMBLED A FIRE FROM THE 2A WINDOW ASSEMBLY BY FLIGHT ATTENDANT LIGHT CONTROL PANEL.  FOUND RECEPTACLE AT SEAT 2A BURNED, REMOVED RECEPTACLE AND SECURED WIRING, CABIN LIGHT AT SEAT 2A IS INOP, DEFERRED LIGHT IAW MEL 33-20-1-1 CAT C.
